# SDR ASAA1159041

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,621 hours, 5,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A101084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 727H STR 25R.  REMOVED CRACKED STRINGER CLIP FABRICATED REPLACEMENT PART AND INSTALLED IAW BOEING 737 800 SRM 51 40 02 53 60 07 AND BOEING DRAWING 146A1010.
